# SDR GUUA95255021609A

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 25,766 hours, 30,317 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 10164001423
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED LOWER RUDDER HINGE BRACKET SHOW SIGNS OF EXFOLIATION.  REPLACED LOWER RUDDER HINGE BRACKET.
